Stochastic l∞ performance optimization for Markovian linear switched systems

Mohammad Naghnaeian, Petros G. Voulgaris

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we study an l∞ type of performance for linear switched systems when the switching sequence is a Markov process. We define the notion of the stochastic l∞ gain and derive an exact expression for computing it. The stochastic l∞ gain mimics the l∞ induced norm of the deterministic operators. We further synthesize an optimal controller for minimizing the stochastic l∞ gain and argue that this problem can be cast as a tractable linear program.

Original languageEnglish (US)
Title of host publication54rd IEEE Conference on Decision and Control,CDC 2015
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages2686-2690
Number of pages5
ISBN (Electronic)9781479978861
DOIs
StatePublished - Feb 8 2015
Event54th IEEE Conference on Decision and Control, CDC 2015 - Osaka, Japan
Duration: Dec 15 2015Dec 18 2015

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume54rd IEEE Conference on Decision and Control,CDC 2015
ISSN (Print)0743-1546

Other

Other54th IEEE Conference on Decision and Control, CDC 2015
CountryJapan
CityOsaka
Period12/15/1512/18/15

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this

Naghnaeian, M., & Voulgaris, P. G. (2015). Stochastic l∞ performance optimization for Markovian linear switched systems. In 54rd IEEE Conference on Decision and Control,CDC 2015 (pp. 2686-2690). [7402621] (Proceedings of the IEEE Conference on Decision and Control; Vol. 54rd IEEE Conference on Decision and Control,CDC 2015). Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/CDC.2015.7402621